# SDR REXA201100472

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 18,350 hours, 15,816 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL STEERING INOP INSPECT NWS SYSTEM IAW AMM 32-51-10 AND OPS CHECKED IAW AMM 32-51-00, NO DEFECTS NOTED AT THIS TIME.  A/C OK FOR SERVICE.
